# SDR DALA2017060704609

- Difficulty date: June 6, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 42,931 hours, 28,332 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rub Strip
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RUB STRIP FUEL PANELS 620CB, 620DB, 620EB, 620GB, 620HB, 620JB, 620LB, 620MB, 620PB AND RIGHT HAND FUEL MAIN TANK.  REPLACED RUB STRIPS IAW SRM 57-10-05.
